Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the mean-value theorem corresponding to a given linear homogeneous differential equation


Author: G. Pólya
Journal: Trans. Amer. Math. Soc. 24 (1922), 312-324
MSC: Primary 34A30; Secondary 34C10
MathSciNet review: 1501228
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34C10

Retrieve articles in all journals with MSC: 34A30, 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501228-5
PII: S 0002-9947(1922)1501228-5
Article copyright: © Copyright 1922 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia